# SDR SWAA2021061470500

- Difficulty date: May 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 204.25 TO WS 228.25 AT RT WING ; 2021-217256 / REPLACED REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 204.25 TO WS 228.25 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #115A2001 REV:B; REPLACED REAR SPAR CORRUGATED PLATE LOCATED BETWEEN WS 204.25 TO WS 228.25 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING #115A2001 REV:B
